Relatio to the drug can be called as "Causality Assessment". Causality assessment is the method by which the extent of relationship between a drug and a suspected reaction is established
Causality can be derived by some points in consideration, they are:
According to WHO Scale: CERTAIN, PROBABLE/ LIKELY , POSSIBLE, UNLIKELY, CONDITIONAL/ UNCLASSIFIED, UNASSESSIBLE/ UNCLASSIFIABLE.
Each one as some criteria to be fulfilled.
Coming to your Eg, Possible
can be A clinical event, including laboratory test abnormality, with a reasonable time sequence to administration of the drug, but which could also be explained by concurrent disease or other drugs or chemicals. Information on drug withdrawal may be lacking or unclear.
So, Subject may have giddiness which can also be due to the concurrent disease or con medication.
Since it is not exactly due to the IP, it may be not mentioned in the protocol as known AE. But it can be considered as a SIGNAL and can be investigated further.
Hope I made it clear,